Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 2(42), Pages 167–170 (Mi umn6839)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific notes and problems

On inequalities between upper bounds of consecutive derivatives on a half-line

V. M. Olovyanishnikov


Full text: PDF file (294 kB)

Bibliographic databases:

Citation: V. M. Olovyanishnikov, “On inequalities between upper bounds of consecutive derivatives on a half-line”, Uspekhi Mat. Nauk, 6:2(42) (1951), 167–170

Citation in format AMSBIB
\Bibitem{Olo51}
\by V.~M.~Olovyanishnikov
\paper On inequalities between upper bounds of consecutive derivatives on a half-line
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 2(42)
\pages 167--170
\mathnet{http://mi.mathnet.ru/umn6839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=41895}
\zmath{https://zbmath.org/?q=an:0042.29101}


Linking options:
  • http://mi.mathnet.ru/eng/umn6839
  • http://mi.mathnet.ru/eng/umn/v6/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Zelikin, L. F. Zelikina, “Exact Constants in Kolmogorov-Type Inequalities”, Proc. Steklov Inst. Math., 227 (1999), 131–139  mathnet  mathscinet  zmath
    2. Babenko V. Babenko Yu. Kovalenko O., “Kolmogorov'S Problem on the Class of Multiply Monotone Functions”, 280, 2015, 256–281  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:235
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021